PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 92 | 2 | 153-167
Tytuł artykułu

On the factors $Φ^{(jδ/m)}$ of the period polynomial for finite fields

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
92
Numer
2
Strony
153-167
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-08-04
poprawiono
1999-05-31
Twórcy
autor
  • Department of Mathematics and Computer Science, University of San Diego, San Diego, CA 92110-2492, U.S.A.
Bibliografia
  • [1] Z. Borevich and I. Shafarevich, Number Theory, Academic Press, New York, 1966.
  • [2] S. Gupta and D. Zagier, On the coefficients of the minimal polynomial of Gaussian periods, Math. Comp. 60 (1993), 385-398.
  • [3] S. Gurak, Minimal polynomials for Gauss circulants and cyclotomic units, Pacific J. Math. 102 (1982), 347-353.
  • [4] S. Gurak, Factors of period polynomials for finite fields, II, in: Contemp. Math. 168, Amer. Math. Soc., 1994, 127-138.
  • [5] S. Gurak, On the last factor of the period polynomial for finite fields, Acta Arith. 71 (1995), 391-400.
  • [6] S. Gurak, On the minimal polynomials for certain Gauss periods over finite fields, in: Finite Fields and their Applications, S. Cohen and H. Niederreiter (eds.), Cambridge Univ. Press, 1996, 85-96.
  • [7] S. Gurak, On the middle factor of the period polynomial for finite fields, CMR Proceedings and Lecture Notes 19 (1999), 121-131.
  • [8] G. Myerson, Period polynomials and Gauss sums for finite fields, Acta Arith. 39 (1981), 251-264.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav92i2p153bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.